# SDR DXTA2017070606421

- Difficulty date: July 5, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N226QS
- Make and model: Amd FALCON2000
- Aircraft serial: 126
- Aircraft time: 13,294 hours, 8,195 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sleeve
- Part number: A35005
- Condition: Degraded
- Location: Wheel Speed
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT VEERS HARD LEFT WITH NORMAL BRAKING.  BRAKES SEEM TO RELEASE SOME PRESSURE WHEN NO LESS PRESSURE APPLIED AT PEDALS.  PRESSURE CHECKS OF ALL TIRES GOOD. VISUAL CHECK OF ALL TIRES, BRAKES, WHEEL WELLS AND AFT SERVICE COMPARTMENT ARE GOOD. FUNCTIONAL CHECK OF WHEEL SPEED TRANSDUCERS AND ANTI-SKID SYSTEM ARE GOOD. DUE TO POSSIBLE DEGRADING OF RUBBER, REMOVED AND REPLACED ALL 4 WHEEL SPEED TRANSDUCER SLEEVES. ALL ITEMS SECURE AND ALL ACCESS GAINED HAS BEEN CLOSED. ALL WORK DONE IAW DA-2000 AMM CH 32-41-00-720-802 AND 32-40-00-870-801.
